# SDR 97ZZZX4408

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1067D
- Make and model: Bell 206L-1
- Aircraft serial: 45435
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 206375006101
- Condition: Stuck
- Location: Tot
- Component: SEL019D51
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT START-UP, TOT INDICATOR POINTER STOP ARM STUCK TO THE LATEX RUBBER BUMPER.  THIS TYPE OF RUBBER BECOMES STICKY IN THE HIGH SUMMER TEMPERATURES.  REPLACE BUMPER WITH RUBBER OR TEFLON THAT DOES NOT BECOME STICKY.
